It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Niki,

I understand completely the frustration end of it all..
I am going to try to explain to you as best as I can what my "dizziness"
feels like.. Okay have you ever been in airplane, or on a train and you are slowly moving and for a split second you feel as if your eyes aren't keeping up with the motion.. you get a dizzy feeling.. Or your sitting stopped at a red light and the car next to you moves but in fact you feel like you were moving? Have you ever looked at something and you swear it looked like it just moved, but in fact it didn't, and in return it left you feeling dizzy..
your standing still talking to someone and the whole time you feel like you are swaying as if you had a few drinks, but in fact you are standing completely straight? This in return causes you to feel dizzy/off balance.
Have you ever felt like your head was woozy and too heavy for your shoulders to hold up, as if you haven't slept in days, when in fact you just woke up from 8 hours of sleep. And my favorite have you ever had the sensation you are dropping like the feeling you have in an elevator?
These are all the feelings I feel all day long, anxious or not.. The only time I Don't feel this way is if I am laying down completely relaxed..
That being said I don't know if this is what you are actually feeling, Or if you are experiencing more of a weakness dizzy feeling, like you do when you have the flu? As for headaches I have pressure in my head all day long, tension type headaches which cause my vision to be slightly jumpy, and my dizziness to be more intense, this also subsides if I lay down.
Now I do take a xanax on occasion to help me along if I am having a day of horrible swaying and could hardly stand, this helps a lot and calms down the dizziness, but isn't completely gone.. I am told the xanax slows down the nervous system and the signals from the brain to the ear, as well as other sensors. Have you tried xanax? And if so has it calmed down the dizziness at all?
As for a aneurysm or stroke, I REALLY doubt that is what's giving you all these dizzy spells, I truly mean that.. Stroke is usually something that happens and leaves you with many, many other symptoms, confusion, paralysis, slur speech, impairment of vision, vertigo.. Aneurysms usually cause no symptoms unless they rupture and cause bleeding into the brain. Often, an aneurysm is found when a CAT scan or MRI is performed, symptoms are usually Double vision, Loss of vision, sudden severe headaches, "worse headache of your life they say", headaches with vomiting, difficulty moving parts of your body, speech impairment, seizures, lethargic... That being said I think you can reassure yourself that you have neither of these two illness. Your MRI would have picked~up both these illness. Now the subject of this enlarged gland and whether or not this can cause you to feel off balance, YES I believe it can. Hormone problems can infact create "symptoms" as WELL AS ANXIETY.. which you have.. so somewhere along the way you are suffering from anxiety whether it be from just anxiety itself or from something such as hormone related is triggering it off. I do think you are having some kind of anxiety disorder going on, you are in constant fear of dying, constant fear of your bodies awareness to every sensation you feel, constant fear of the doctor's mis diagnosing you.. This is a common behavior pattern from someone suffering with anxiety disorder.. I know I am GUILTY myself!
I understand your fears, I understand your symptoms, and most of all I understand your frustration.. hang in there, I am sure there will be sunshine again in your days to come.. I hope this helps you some, let me know your thoughts, I am here for ya! Boxerlover:angel:





All times are GMT -7. The time now is 04:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!